# SDR HALA20250224068

- Difficulty date: February 21, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N396HA
- Make and model: Airbus A330-243
- Aircraft serial: 1488
- Aircraft time: 45,234 hours, 7,181 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 45,083 hours, 7,142 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Transducer
- Condition: Malfunctioned
- Location: Eng Vibration
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ETOPS - INFO TO MAINT DURING CRUISE ENG 1 N1 VIB FLUCTUATES BETWEEN 2.1-3.1. PERFORMED TSM 77-00-00-810-814-A. EXAMINED ENG#1 LP COMPRESSOR BLADES, ANNULUS FILLERS, SPINNER. NO DEFECTS NOTED. PERFORM ENG #1 HPR AND VIB SURVEY PER AMM 77-00-00-700-838-A. N1 VIBS AT 1.8, EPR AT 1.54. PER ENGINEERING. REMOVED TRIM BALANCE BOLTS 2,3,4,5,6 AND INSTALL 7,8,9 PER AMM 71-00-00. REMOVED AND REPLACED ENG. #1 VIBRATION TRANSDUCER PER AMM 77-32-11. PERFORMED TEST NO. 11 ENGINE VIBRATION PER AMM 71-00-00-700-803-A. N1 VIBE 1.2. OK FOR SERVICE.
